| Model Number |
02.12.0310FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 11 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the all components to revision components.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 21 october 2022.Lot 1906813: (b)(4)items manufactured and released on 27-sep-2019.Expiration date: 2024-08-28.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold without any similar reported event during the period of review.Additional components involved: gmk-sphere 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot.2013137: (b)(4) items manufactured and released on 18-june-2021.Expiration date: 2026-05-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Gmk-sphere 02.12.0023r femoral component sphere cemented size 3+ r (k140826) lot.2105299: (b)(4) items manufactured and released on 05-july-2021.Expiration date: 2026-06-01.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.